# SDR K11A2016062829011

- Difficulty date: April 5, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 37,897 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD WEB COMMON TO NOSE WW FWD OF ELECTRONICS EQUIPMENT BAY HAS CORROSION STA 350, RBL 20.
